# SDR CALA2013080690180

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 64,878 hours, 7,579 cycles
- Engine: Pwa PW4056
- Engine time: 76,624 hours, 10,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE SUFFERED A BIRD STRIKE, RETURNED TO FIELD
